Piotr Nayar
Piotr Nayar
Verified email at mimuw.edu.pl - Homepage
Cited by
Cited by
Global weak solutions to a sixth order Cahn--Hilliard type equation
MD Korzec, P Nayar, P Rybka
SIAM Journal on Mathematical Analysis 44 (5), 3369-3387, 2012
Concentration inequalities and geometry of convex bodies
O Guédon, P Nayar, T Tkocz
Analytical and probabilistic methods in the geometry of convex bodies 2, 9-86, 2014
A reverse entropy power inequality for log-concave random vectors
K Ball, P Nayar, T Tkocz
arXiv preprint arXiv:1509.05926, 2015
A note on a Brunn-Minkowski inequality for the Gaussian measure
P Nayar, T Tkocz
Proceedings of the American Mathematical Society, 4027-4030, 2013
Gaussian mixtures: entropy and geometric inequalities
A Eskenazis, P Nayar, T Tkocz
The Annals of Probability 46 (5), 2908-2945, 2018
On the Brunn-Minkowski inequality for general measures with applications to new isoperimetric-type inequalities
G Livshyts, A Marsiglietti, P Nayar, A Zvavitch
Transactions of the American Mathematical Society 369 (12), 8725-8742, 2017
Khinchine type inequalities with optimal constants via ultra log-concavity
P Nayar, K Oleszkiewicz
Positivity 16 (2), 359-371, 2012
A note on the convex infimum convolution inequality
N Feldheim, A Marsiglietti, P Nayar, J Wang
Bernoulli 24 (1), 257-270, 2018
Sharp comparison of moments and the log-concave moment problem
A Eskenazis, P Nayar, T Tkocz
Advances in Mathematics 334, 389-416, 2018
Concentration properties of restricted measures with applications to non-Lipschitz functions
SG Bobkov, P Nayar, P Tetali
Geometric Aspects of Functional Analysis, 25-53, 2017
Global attractors of sixth order PDEs describing the faceting of growing surfaces
MD Korzec, P Nayar, P Rybka
Journal of Dynamics and Differential Equations 28 (1), 49-67, 2016
FKN theorem on the biased cube
P Nayar
arXiv preprint arXiv:1311.3179, 2013
The unconditional case of the complex S-inequality
P Nayar, T Tkocz
Israel Journal of Mathematics 197 (1), 99-106, 2013
Sharp moment-entropy inequalities and capacity bounds for log-concave distributions
M Madiman, P Nayar, T Tkocz
arXiv preprint arXiv:1811.00345, 2018
On polynomially bounded harmonic functions on the Zd lattice
P Nayar
Bull. Pol. Acad. Sci. Math 57 (3-4), 231-242, 2009
Two remarks on generalized entropy power inequalities
M Madiman, P Nayar, T Tkocz
Geometric Aspects of Functional Analysis, 169-185, 2020
Two-sided bounds for Lp-norms of combinations of products of independent random variables
E Damek, R Latała, P Nayar, T Tkocz
Stochastic Processes and their Applications 125 (4), 1688-1713, 2015
A note on the rational cuspidal curves
P Nayar, B Pilat
arXiv preprint arXiv:1406.3104, 2014
On a convexity property of sections of the cross-polytope
P Nayar, T Tkocz
Proceedings of the American Mathematical Society 148 (3), 1271-1278, 2020
From the Bernoulli Factory to a Dice Enterprise via Perfect Sampling of Markov Chains
G Morina, K Latuszynski, P Nayar, A Wendland
arXiv preprint arXiv:1912.09229, 2019
The system can't perform the operation now. Try again later.
Articles 1–20